Journal of Symbolic Logic

Review: Stanislaw Jaskowski, On the Interpretations of Aristotelian Categorical Propositions in the Predicate Calculus

Johannes Bendiek

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 17, Issue 4 (1952), 268.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731485

JSTOR
links.jstor.org

Citation

Bendiek, Johannes. Review: Stanislaw Jaskowski, On the Interpretations of Aristotelian Categorical Propositions in the Predicate Calculus. J. Symbolic Logic 17 (1952), no. 4, 268. https://projecteuclid.org/euclid.jsl/1183731485


Export citation